Alert archive / Idaho / Wind Advisories in 2014
Wind Advisory 34, NWS Pocatello, ID
NWS Pocatello, ID issued this wind advisory at Oct 25, 2014, 1:36 PM MDT. It took effect at Oct 26, 2014, 12:00 PM MDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2014, 1:36 PM MDT (19:36 UTC)
- In effect from
- Oct 26, 2014, 12:00 PM MDT
- Expired
- Oct 26, 2014, 7:06 PM MDT
- In force
- 7 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
154 WWUS75 KPIH 251936 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 136 PM MDT SAT OCT 25 2014 IDZ021-260200- /O.NEW.KPIH.WI.Y.0033.141025T1936Z-141026T0200Z/ /O.NEW.KPIH.WI.Y.0034.141026T1800Z-141027T0200Z/ LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT 136 PM MDT SAT OCT 25 2014 ...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. A WIND ADVISORY HAS ALSO BEEN ISSUED FROM NOON TO 8 PM MDT SUNDAY. * TIMING...WINDS WILL WEAKEN THIS EVENING BUT STRENGTHEN AGAIN AROUND MIDDAY SUNDAY. * WINDS...SUSTAINED 25 TO 30 MPH WITH GUSTS TO 45 MPH. * LOCATIONS INCLUDE...POCATELLO AND BLACKFOOT. * IMPACTS...STRONG GUSTY WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ020-260200- /O.NEW.KPIH.WI.Y.0034.141026T1800Z-141027T0200Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 136 PM MDT SAT OCT 25 2014 ...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT SUNDAY. * TIMING...MIDDAY SUNDAY UNTIL SUNDAY EVENING. * WINDS...SUSTAINED 25 TO 30 MPH WITH GUSTS TO 45 MPH. * LOCATIONS INCLUDE...INL AND IDAHO FALLS. * IMPACTS...STRONG GUSTY WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS. AREAS OF BLOWING DUST MAY REDUCE VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ VALLE
6 follow-up statements
358 WWUS75 KPIH 252113 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 313 PM MDT SAT OCT 25 2014 IDZ020-260515- /O.EXA.KPIH.WI.Y.0033.000000T0000Z-141026T0200Z/ /O.CON.KPIH.WI.Y.0034.141026T1800Z-141027T0200Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 313 PM MDT SAT OCT 25 2014 ...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT SUNDAY. * TIMING...WINDS WILL WEAKEN THIS EVENING BUT STRENGTHEN AGAIN AROUND MIDDAY SUNDAY. * WINDS...SUSTAINED 25 TO 30 MPH WITH GUSTS TO 45 MPH. * LOCATIONS INCLUDE...INL AND IDAHO FALLS. * IMPACTS...STRONG GUSTY WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS. AREAS OF BLOWING DUST MAY REDUCE VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ021-260515- /O.CON.KPIH.WI.Y.0033.000000T0000Z-141026T0200Z/ /O.CON.KPIH.WI.Y.0034.141026T1800Z-141027T0200Z/ LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT 313 PM MDT SAT OCT 25 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT SUNDAY. * TIMING...WINDS WILL WEAKEN THIS EVENING BUT STRENGTHEN AGAIN AROUND MIDDAY SUNDAY. * WINDS...SUSTAINED 25 TO 30 MPH WITH GUSTS TO 45 MPH. * LOCATIONS INCLUDE...POCATELLO AND BLACKFOOT. * IMPACTS...STRONG GUSTY WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS. AREAS OF BLOWING DUST MAY REDUCE VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ VALLE
805 WWUS75 KPIH 260009 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 609 PM MDT SAT OCT 25 2014 IDZ020-021-260815- /O.CAN.KPIH.WI.Y.0033.000000T0000Z-141026T0200Z/ /O.NEW.KPIH.WI.Y.0035.141026T0009Z-141026T0800Z/ /O.CON.KPIH.WI.Y.0034.141026T1800Z-141027T0200Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...POCATELLO...BLACKFOOT 609 PM MDT SAT OCT 25 2014 ...WIND ADVISORY IN EFFECT UNTIL 2 AM MDT SUNDAY... ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS EXTENDED THE WIND ADVISORY FOR THIS EVENING UNTIL 2 AM MDT SUNDAY MORNING. A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT SUNDAY. * TIMING...WIND SPEEDS WILL INCREASE AFTER 9 PM MDT THIS EVENING AS A FRONT WASHES THROUGH THE REGION...GRADUALLY DECREASING AFTER 2 AM MDT. STRONG WINDS WILL RESURFACE SUNDAY AFTERNOON AND CONTINUE THROUGH SUNDAY EVENING. * WINDS...SUSTAINED 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH. * LOCATIONS INCLUDE...INL...CRATERS OF THE MOON...MUD LAKE...IDAHO FALLS...POCATELLO AND BLACKFOOT. * IMPACTS...STRONG GUSTY WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST MAY REDUCE VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ017-260800- /O.NEW.KPIH.WI.Y.0035.141026T0300Z-141026T0800Z/ EASTERN MAGIC VALLEY- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY 609 PM MDT SAT OCT 25 2014 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 2 AM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 2 AM MDT SUNDAY. * TIMING...WIND SPEEDS WILL INCREASE TO ADVISORY LEVELS BY AROUND 9 PM MDT THIS EVENING AS A FRONT WASHES THROUGH THE REGION...GRADUALLY DECREASING AFTER 2 AM MDT. * WINDS...SUSTAINED 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH. * LOCATIONS INCLUDE...BURLEY AND MINIDOKA. * IMPACTS...STRONG GUSTY WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST MAY REDUCE VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
997 WWUS75 KPIH 260743 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 143 AM MDT SUN OCT 26 2014 IDZ020-021-261200- /O.EXP.KPIH.WI.Y.0035.000000T0000Z-141026T0800Z/ /O.CON.KPIH.WI.Y.0034.141026T1800Z-141027T0200Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT 143 AM MDT SUN OCT 26 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... ...WIND ADVISORY WILL EXPIRE AT 2 AM MDT EARLY THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. * TIMING...GUSTY WINDS OF 20 TO 25 MPH WILL CONTINUE THROUGH THE REMAINDER OF THE NIGHT THEN INCREASE ABOVE 30 MPH AGAIN SUNDAY AFTERNOON. * WINDS...SUSTAINED 30 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH SUNDAY AFTERNOON AND EVENING. * LOCATIONS INCLUDE...INL...CRATERS OF THE MOON...MUD LAKE... IDAHO FALLS...POCATELLO AND BLACKFOOT. * IMPACTS...STRONG GUSTY WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST MAY REDUCE VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ017-260845- /O.EXP.KPIH.WI.Y.0035.000000T0000Z-141026T0800Z/ EASTERN MAGIC VALLEY- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY 143 AM MDT SUN OCT 26 2014 ...WIND ADVISORY WILL EXPIRE AT 2 AM MDT EARLY THIS MORNING... WIDESPREAD STRONG WINDS HAVE SUBSIDED EARLY THIS MORNING. THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. WIND GUSTS AROUND 30 MPH WILL REMAIN POSSIBLE TONIGHT THROUGH SUNDAY. $$
977 WWUS75 KPIH 260908 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 308 AM MDT SUN OCT 26 2014 IDZ020-021-261715- /O.CON.KPIH.WI.Y.0034.141026T1800Z-141027T0200Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT 308 AM MDT SUN OCT 26 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. * TIMING...GUSTY WINDS OF 15 TO 25 MPH WILL INCREASE ABOVE 30 MPH AGAIN SUNDAY AFTERNOON. * WINDS...SUSTAINED 30 TO 35 MPH WITH GUSTS OF 40 TO 45 MPH SUNDAY AFTERNOON AND EVENING. * LOCATIONS INCLUDE...INL...CRATERS OF THE MOON...MUD LAKE... IDAHO FALLS...POCATELLO AND BLACKFOOT. * IMPACTS...STRONG GUSTY WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST MAY REDUCE VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
444 WWUS75 KPIH 261822 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1222 PM MDT SUN OCT 26 2014 IDZ020-021-270200- /O.CON.KPIH.WI.Y.0034.000000T0000Z-141027T0200Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT 1222 PM MDT SUN OCT 26 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * TIMING...WINDS WILL DIMINISH AROUND 8 PM THIS EVENING. * WINDS...SUSTAINED 30 TO 35 MPH WITH GUSTS OF 40 TO 45 MPH SUNDAY AFTERNOON AND EVENING. * LOCATIONS INCLUDE...INL...CRATERS OF THE MOON...MUD LAKE... IDAHO FALLS...POCATELLO AND BLACKFOOT. * IMPACTS...STRONG GUSTY WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST MAY REDUCE VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ VALLE
671 WWUS75 KPIH 270106 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 706 PM MDT SUN OCT 26 2014 IDZ020-021-270215- /O.CAN.KPIH.WI.Y.0034.000000T0000Z-141027T0200Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT 706 PM MDT SUN OCT 26 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND ADVISORY. WIND SPEEDS HAVE FALLEN BELOW ADVISORY LEVELS THROUGHOUT THE SNAKE RIVER PLAIN...HOWEVER BREEZY WEST WINDS WILL LIKELY CONTINUE THROUGH A GOOD PORTION OF THE NIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Oct 25, 2:55 AM MDT, 10 hours 41 minutes earlier.
Area forecast discussion, Oct 25, 2:55 AM MDT, 10 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 255 AM MDT SAT OCT 25 2014 .DISCUSSION...WV IMAGERY IS SHOWING A CLOSED UPPER LOW OFF THE OREGON COAST THIS MORNING WITH HIGH CLOUDS STREAMING ACROSS NORTHERN IDAHO. NAM SHOWS SIGNATURE OF A WEAK COLD FRONT PASSING THROUGH SOUTHEAST IDAHO LATER THIS EVENING AND DEVELOPS SHOWERS OVER THE SOUTHEASTERN HIGHLANDS WHILE GFS AND SREF FOCUS PRECIP AHEAD OF UPPER TROUGH AXIS IN THE CENTRAL MOUNTAINS. SNOW LEVELS DROP TO AROUND 4500-5500 FT AS THE TROUGH PASSES...BUT MOST OF PRECIP SHOULD BE OVER BY THEN. THUS SNOW ACCUMULATIONS SHOULD NOT AMOUNT TO MUCH EXCEPT IN THE HIGHEST PEAKS. OVERALL ACCUMULATIONS WILL BE ABOUT 3 TO 5 INCHES IN THE CENTRAL MOUNTAINS AND PERHAPS 1 TO 2 INCHES IN THE SOUTHEAST HIGHLANDS. WINDS TODAY AND TOMORROW WILL BE BREEZY...BUT IMPACTS AT THIS POINT LOOK FAIRLY LOW. FRONTAL PASSAGE WILL HAVE TEMPS MUCH COOLER TOMORROW WITH HIGHS 15 TO 20 DEGREES COOLER. UPPER TROUGH WILL LINGER THROUGH MONDAY MORNING WITH WEATHER BECOMING A LITTLE MORE SETTLED BY THE EVENING. LONG-TERM MODELS MAINTAINING A RATHER MOIST FLOW OVER IDAHO THROUGH A WEAK UPPER RIDGE...SO KEEPING POPS MOSTLY FOCUSED ON CENTRAL MOUNTAINS AND SOME CHANCE POPS IN THE SOUTHEAST HIGHLANDS. DRIER WEATHER IS EXPECTED IN THE LATTER HALF OF THE WEEK. HINSBERGER && .AVIATION...INCREASED SOUTHERLY FLOW TODAY AHEAD OF APPROACHING SYSTEM. SFC WINDS 15-20KTS THROUGH SNAKE PLAIN AND HIGHER ELEVATIONS WITH GOOD SUPPORT AT MID LEVELS FOR GUSTS 30KTS. WEAK SFC BOUNDARY PASSES THROUGH OVERNIGHT WITH WIND SHIFT TOWARD SOUTHWEST AND ONSET OF PRECIP. SHOWERS BEGIN OVERNIGHT AND SPREAD ACROSS THE REGION EARLY SUNDAY. VFR/BREEZY TODAY AND TONIGHT FOR KBYI/KPIH/KIDA. WILL LIKELY REMAIN VFR AT KSUN THROUGH TONIGHT AS WELL THO CEILINGS LOWER. ONSET OF PRECIP BEFORE 12Z COULD INITIATE MIXED MVFR CONDITIONS. TEMPS REMAIN WARM ENOUGH PRE-FRONTAL BOUNDARY TO STAY RAIN EVEN AT KSUN. DMH && .FIRE WEATHER...UPPER TROUGH CONTINUES TO PUSH INLAND TODAY. INCREASING SOUTHERLY FLOW AHEAD OF TROUGH WITH 700MB WINDS ROUGHLY 30KTS. BREEZY 15-20MPH WINDS THROUGH SNAKE PLAIN AND HIGHER ELEVATIONS. HUMIDITIES MAINLY >20PCT BUT COULD SEE A FEW AREAS WITH ELEVATED CONDITIONAL CONCERN. PRECIP ARRIVES OVERNIGHT WITH WEAK SFC BOUNDARY/WIND SHIFT AS TROUGH AXIS SHIFTS INLAND AND DEAMPLIFIES. BEST CHANCE FOR PRECIP MOST AREAS OCCURS ON SUNDAY WITH COLD FRONT PASSAGE MIDDAY. INCREASED SFC GRADIENT BUT WEAKER MID LEVEL FLOW. COULD STILL BE ENOUGH FOR 20-25MPH WINDS ESPECIALLY POST-FRONT. MUCH COLDER AIR AND PRECIP SUPPORT HIGHER HUMIDITIES. DMH && .PIH WATCHES/WARNINGS/ADVISORIES...NONE. &&
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 1:36 PM MDT | Wind Advisory | PIH | 5 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.